# SDR SWAA2024101637283

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN COMPARTMENT FLOOR STRUCTURE; BRACKET FOUND WITH CORROSION AT BS312 LBL55 WL208 MARKED.<[01] REMOVED AND REPLACED BRACKET AT BS 312 LBL 55 WL 208.1 IAW SRM 51-40-02; AMM 20-50-11 AND DWG 141A5220 REV:-;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
